Total stability property in limiting equations for a functional-differential equation with infinite delay

Yoshiyuki Hino; Taro Yoshizawa

Časopis pro pěstování matematiky (1986)

  • Volume: 111, Issue: 1, page 62-69
  • ISSN: 0528-2195

How to cite

top

Hino, Yoshiyuki, and Yoshizawa, Taro. "Total stability property in limiting equations for a functional-differential equation with infinite delay." Časopis pro pěstování matematiky 111.1 (1986): 62-69. <http://eudml.org/doc/21631>.

@article{Hino1986,
author = {Hino, Yoshiyuki, Yoshizawa, Taro},
journal = {Časopis pro pěstování matematiky},
keywords = {limiting equation; total stability of a bounded solution; Bohr topology; functional differential equations with infinite delay; phase spaces},
language = {eng},
number = {1},
pages = {62-69},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Total stability property in limiting equations for a functional-differential equation with infinite delay},
url = {http://eudml.org/doc/21631},
volume = {111},
year = {1986},
}

TY - JOUR
AU - Hino, Yoshiyuki
AU - Yoshizawa, Taro
TI - Total stability property in limiting equations for a functional-differential equation with infinite delay
JO - Časopis pro pěstování matematiky
PY - 1986
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 111
IS - 1
SP - 62
EP - 69
LA - eng
KW - limiting equation; total stability of a bounded solution; Bohr topology; functional differential equations with infinite delay; phase spaces
UR - http://eudml.org/doc/21631
ER -

References

top
  1. Z. Artstein, Uniform asymptotic stability via the limiting equations, J. Diffeгential Equations, 27 (1978), 172-189. (1978) Zbl0383.34037MR0466795
  2. P. Bondi V. Moauro F. Visentin, Limiting equations in the stability pгoblem, Nonlinear Anal., I (1977), 123-128, 701. (1977) Zbl0349.34035MR0594990
  3. A. D'Anna, Totаl stаbility propeгties for аn аlmost periodic equаtion by meаns of limiting equаtions, Ғunkciаl. Ekvаc, 27 (1984), 201 - 209. (1984) 
  4. J. K. Hale J. Kato, Phаse spаce for retаrded equаtions with infinite delаy, Funkciаl. Ekvаc, 22(1978), 11-41. (1978) MR0492721
  5. Y. Hino, Stаbility аnd existence of аlmost periodic solutions of some functionаl differentiаl equаtions, Tohoku Mаth. Ј., 28 (1976), 389-409. (1976) MR0435560
  6. Y. Hino, Stаbility properties for functionаl differentiаl equаtions with infinite delаy, Tohoku Mаth. Ј., 35 (1983), 597-605. (1983) MR0721965
  7. J. Kata, Аsymptotic behаvior in functionаl differentiаl equаtions with infinite delаy, Equаdiff 82, 300-312, Lecture Notes in Mаth. 1017, Spгinger-Verlаg 1983. (1983) 
  8. J. Kato T. Yoshizawa, Remаrks оn glоbаl pгоperties in limiting equаtiоns, Funkciаl. Ekvаc, 24 (1981), З6З-З71. (1981) MR0655507
  9. S. Murakami, Perturbаtiоn theоrems fоr functiоnаl differentiаl equаtiоns with infinite delаy viа limiting equаtiоns, Ј. Differentiаl Equаtiоns, 59 (1985), 314-ЗЗ5. (1985) MR0807851
  10. G. R. Sell, Nоnаutоnоmоus differentiаl equаtiоns аnd tоpоlоgicаl dynаmics I, II, Trаns. Аmer. Mаth. Sоc., 127 (1967), 241-262, 26З-28З. (1967) 
  11. T. Yoshizawa, Stаbility Theоry аnd the Existence оf Periоdic Sоlutiоns аnd Аlmоst Periodic Sоlutiоns, Аpplied Mаth. Sciences Vоl. 14, Springeг-Verlаg 1975. (1975) MR0466797

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.